English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Double pants decompositions of 2-surfaces

Felikson, A., & Natanzon, S. (2011). Double pants decompositions of 2-surfaces. Moscow Mathematical Journal, 11(2), 231-258. Retrieved from http://arxiv.org/PS_cache/arxiv/pdf/1005/1005.0073v3.pdf.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/21.11116/0000-0004-2036-B Version Permalink: http://hdl.handle.net/21.11116/0000-0004-2037-A
Genre: Journal Article

Files

show Files
hide Files
:
felikson_double_oa_2011.pdf (Any fulltext), 2MB
Name:
felikson_double_oa_2011.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-

Locators

show

Creators

show
hide
 Creators:
Felikson, Anna1, Author              
Natanzon, Sergey1, Author              
Affiliations:
1Max Planck Institute for Mathematics, Max Planck Society, ou_3029201              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2011
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Moscow Mathematical Journal
  Alternative Title : Mosc. Math. J.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 11 (2) Sequence Number: - Start / End Page: 231 - 258 Identifier: -